# SDR COEA2020092404805

- Difficulty date: July 9, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 25,932 hours, 35,404 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: S52176224202
- Part serial: 0
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HATS WO 176998 NR00616, WO 211916 HEAVY CHECK HATS/MINOR REPAIR: LEVEL 2 CORROSION ON MAIN ENTRY DOOR INNER SEAL JUST AFT OF FRAME 36.   REPLACED PART BY FABRICATION, IAW SRAS ATR0121784.  16561 ISSUE A, DATED 7/8/2020.
